# SDR SWAA2023110703895

- Difficulty date: September 23, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL IS CRACKED BETWEEN B/S 277-294.5 AT CENTER LINE<[01] REMOVED AND INSTALLED NEW FLOOR SUPPORT PART#141A5410 PO#2035568 AT MAIN CABIN B/S 277-294.5 AT CENTER LINE SEALANT MIX AT 10:15 A.M 10/04/23; SQUEEZE OUT TIME IS 12:15 A.M 10/04/23 AS PER SRM-51-40-02-0G-0 AND DWG#141A5400.;[02] VERIFIED INSTALLATION NEW FLOOR SUPPORT PART#141A5410 PO#2035568 AT MAIN CABIN B/S 277-294.5 AT CENTER LINE.
